Vol 12, No 3 (2014)


Table of Contents


A System of Multi-Valued Variational Inclusions Involving P-Accretive Mappings in Real Uniformly Smooth Banach Spaces PDF
Faizan Ahmad Khan, Saleh A. Al-Mezel, Kaleem R. Kazmi 509 - 523
On the Conharmonic Curvature Tensor of Kenmotsu Manifolds PDF
Nader Asghari, Abolfazl Taleshian 525 - 536
Some Limit Theorems for Independent Fuzzy Random Variables PDF
H. Ahmadzade, M. Amini, S. M.ahmoud Taheri, A. Bozorgnia 537 - 548
On the Strong and △-Convergence of S-Iteration Process for Generalized Nonexpansive Mappings on CAT(0) Space PDF
Metin Basarır, Aynur Sahin 549 - 559
On A Recent Characterization of Baire Class One Functions PDF
Jonald Fenecios 561 - 567
An Improved Approximate Solutions to Nonlinear Partial Differential Equations Using Differential Transform Method and Adomian Decomposition Method PDF
Mahmoud Saleh Rawashdeh, Nazek Ahmad Obeidat, Marwan Alquran 569 - 589
A Common Fixed Point Theorems in Fuzzy Metric Spaces PDF
Mahmoud Bousselsal, Mohamed Laid Kadri 591 - 600
An Efficient Method for Solving Fractional Partial Differential Equations PDF
Mostafa Eslami 601 - 611
Fixed Point Theorems for Mappings Satisfying a Contractive Condition of Rational Expression on a Ordered Partial Metric Space PDF
V. Pragadeeswarar, M. Marudai 613 - 620
Graceful Labeling of some classes of Spider Graphs with Three legs greater than one PDF
Tiang Poomsa-ard 621 - 630
Lipschitz Type Analogue of Strict Contractive Conditions and Common Fixed Points PDF
Ravindra K. Bisht 631 - 637
Positive Solutions for a Class of Fourth-order Singular BVPs on the Positive Half-line PDF
Smaıl Djebali, Ouiza Saifi 639 - 663
Coupled Coincidence Point Theorems in Partially Ordered Metric Spaces PDF
Hemant Kumar Nashine, Binayak S. Choudhury, N. Metiya 665 - 685
A Generalised Statistical Convergence PDF
Gokulananda Das, B. K. Ray, Sakambari Mishra 687 - 698
Iterative Algorithm for Finite Family of k_i-Strictly Pseudo-Contractive Mappings for a General Hierarchical Problem in Hilbert Spaces PDF
Issara Inchan, T. Gadeewong 699 - 715
A Note on Tripled Fixed Point of w-Compatible Mappings in tvs-Cone Metric Spaces PDF
Vesnac Cojbasic Rajic, Stojan Radenovic 717 - 728
Common Fixed Points via Weakly $(\psi, S; C)$-Contraction Mappings on Ordered Metric Spaces and Application to Integral Equations PDF
Hemant Kumar Nashine 729 - 747
Common Fixed Point Theorems for Hybrid Pairs of Maps in Fuzzy Metric Spaces PDF
Mohammad Imdad, M.A. Ahmed, H.A. Nafadi 749 - 760

Copyright 2019 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|